Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric

Authors: David A. Herron, William Ma and David Minda
Journal: Conform. Geom. Dyn. 12 (2008), 67-96
MSC (2000): Primary 30F45; Secondary 30C55, 30F30
Published electronically: June 10, 2008
MathSciNet review: 2410919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study three Möbius invariant metrics, and three affine invariant analogs, all of which are bilipschitz equivalent to the Poincaré hyperbolic metric. We exhibit numerous illustrative examples.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F45, 30C55, 30F30

Retrieve articles in all journals with MSC (2000): 30F45, 30C55, 30F30

Additional Information

David A. Herron
Affiliation: Department of Mathematical Sciences, 839 Old Chemistry Building, P.O. Box 210025, Cincinnati, Ohio 45221-0025
MR Author ID: 85095

William Ma
Affiliation: School of Integrated Studies, Pennsylvania College of Technology, Williamsport, Pennsylvania 17701

David Minda
Affiliation: Department of Mathematics, University of Cincinnati, Cincinnati, Ohio 45221

Keywords: Möbius metrics, Poincaré hyperbolic metric, uniformly perfect
Received by editor(s): November 30, 2007
Published electronically: June 10, 2008
Additional Notes: The first and third authors were supported by the Charles Phelps Taft Research Center.
Dedicated: Dedicated to Roger Barnard on the occasion of his $65^{th}$ birthday.
Article copyright: © Copyright 2008 American Mathematical Society